# SDR SWAA2020042032843

- Difficulty date: March 18, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 40,878 hours, 24,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED AT BS 344-360 BL0 WL 208 / REMOVED CRACK DAMAGED FLOOR SUPPORT AT BS 344-360 BL 0 WL 208 IAW SRM 51-40-02-0G-0 LOCATED AND DRILLED NEW FLOOR SUPPORT IAW SRM 51-40-05-0G-0 INSTALLED FLOOR SUPPORT IAW SRM 51-40-02-0G-0 AND BOEING DWG 141A5400 13656R 20MAR2020
